# SDR 97ZZZX3174

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N652JM
- Make and model: Cessna 650
- Aircraft serial: 6500113
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support Bracket
- Condition: Failed
- Location: Nlg Actuator
- Part time: 4,449 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR REMAINED IN UP POSITION WHEN GEAR SELECTED TO DOWN POSITION.  EMERGENCY EXTENSION PERFORMED AND GEAR EXTENDED AND SHOWED GEAR SAFE LIGHTS.  UNEVENTFUL LANDING AND TAXI TO RAMP.  INSPECTION FOUND DAMAGED UPLOCK SUPPORT BRACKET.  CITATION 650 SB 650-53-15 REV 1 IS RECOMMENDED FOR ACFT SN'S 0001-0124.  THIS INSTALLS IMPROVED SUPPORT BRACKET ASSY AND ALONG WITH SB 650-32-22 REV 2, AND SB 650-32-29 REV 2 IMPROVEMENTS TO UPLOCK HOOK ASSY AND UPLOCK SPRING.  SUBMITTER STATED EACH AIRCRAFT IN THIS S/N RANGE SHOULD BE INSPECTED FOR ANY DEFECTS IN THIS AREA.
